MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR061502A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, this patient was implanted with a gore® viabahn® endoprosthesis to treat an in-stent restenosis in the left superficial femoral artery.On (b)(6) 2019, the patient presented with pain at rest in the lower left leg.On (b)(6) 2019, an angiogram of the left lower leg was performed.A repeat intervention was performed; however, details were not provided.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data - h6: conclusion code: 4315.Additional information was received: patient underwent a left femoral-popliteal above knee bypass on (b)(6) 2019 to treat the critical limb ischemia.The ischemia was resolved with the treatment.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data.After further review, this event classifies as a well-known event, as the event involves thrombosis, stenosis, re-stenosis, or loss of patency including partial and total occlusion in peripheral arterial disease (pad) and arteriovenous applications occurring greater than 30 days post implant.Therefore, this report is retracted.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8377839
Report Number2017233-2019-00115
Device Sequence Number222245
Product Code PFV
UDI-Device Identifier00733132623747
UDI-Public00733132623747
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberVBJR061502A
Device Lot Number15172136
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/12/2019
03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient Weight55